# SDR MALA050815

- Difficulty date: November 4, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N504XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2311
- Aircraft time: 17,001 hours, 16,498 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: MS21902W6
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED BURNING ANTI-FREEZE ODOR ROWS 8-9.  INSPECT ON CABIN CONFIRMS ODOR BELIEVED TO BE HYD FLUID.  INSPECT CABIN , HYD BAY, AIR COND AND EXTERIOR. VERIFIED LEAKAGE FROM RT BRAKE LINE ON RT MLG.  REPLACED LINE.  NO LEAKAGE NOTED FROM CABIN INTERIOR WITH PARTICULAR ATTENTION TO FS 25/26 AREA.  RT AND LT HYD BAY, VERIFIED HYD LEAK AT FS 46 AREA BY NR 2 AC PACK.  REPAIRED LEAK BY REPLACING UNION REF IPC 29-10-05-35.  NO LEAKS NOTED AFTER UNION REPLACEMENT.  RAN GREEN AND YELLOW HYD SYS TO FULL PRESS AND ACTUATED SPOILERS, AIRBRAKE, FLAPS AND BRAKES.  ALL SYS OP NORM.  OPS AC PACKS, RECIRC FANS AND VERIFIED NO ABNORMAL ODOR EXIST IN CABIN OR COCKPIT.  VERIFIED GREEN AND YELLOW HYD SYS SERVICED TO AMM LEVELS.
